# SDR USAABB02163

- Difficulty date: September 22, 2002
- Submitted: October 15, 2002
- Operation: Air carrier
- Aircraft: N603AU
- Make and model: Boeing 757225
- Aircraft serial: 22198
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 273N2006
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHL - FLT 1535 - UPON GEAR RETRACTION, CREW RECEIVED THE EICAS MESSAGES 'GEAR DISAGREE' AND 'GEAR DOORS', AND THE ASSOCIATED AMBER LIGHTS.  CREW RECYCLED THE GEAR, AND HAD THE SAME INDICATIONS.  FLIGHT RETURNED TO PHL AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE RIGHT MAIN LANDING GEAR ACTUATOR.  (M)
